# SDR SWIA2025F01364

- Difficulty date: August 1, 2025
- Submitted: September 25, 2025
- Operation: Air carrier
- Aircraft: N461SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7811
- Aircraft time: 42,049 hours, 39,575 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Former
- Condition: Corroded
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR FS 329.76 FORMER IS CORRODED.   (C-CHECK RO 09/24/2025)REMOVED AND REPLACED BY NEW PASSENGER DOOR FS 329.76 FORMER REF. DRWG 601R31702 REV. N AND CRJ 200 SRM 51-42-06.  COMPLIED WITH SYKWEST TASK CARD 51-900-1003-SKY. PERFORMED PRESSURIZATION/LEAK CHECK OF PASSENGER DOOR REF. CRJ-200 AMM 21-32-00-863-801. LEAK CHECK GOOD.
